Laplacian with respect to a measure on a Hilbert space and an <i>L </i><sub>2</sub>-version of the Dirichlet problem for the Poisson equation
AbstractWe propose a version of the Laplace operator for functions on a Hilbert space with measure. In terms of this operator, we investigate the Dirichlet problem for the Poisson equation.
How to Cite
Bogdanskii, Y. V. “Laplacian With Respect to a Measure on a Hilbert Space and an <i>L </i><sub>2</Sub>-Version of the Dirichlet Problem for the Poisson Equation”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 63, no. 9, Sept. 2011, pp. 1169-78, https://umj.imath.kiev.ua/index.php/umj/article/view/2795.